Cover -- Moscow Journal of Combinatorics and Number Theory. 2014
Id: 195271
39.9 EUR

Moscow Journal of Combinatorics and Number Theory.
2014 Vol.4, Iss.3

URSS. 108 pp. (English). ISBN 978-5-453-00090-6.
  • Paperback
Hardcopy. If you buy this issue we can send also a pdf version of the issue free of charge.
Summary

The aim of this journal is to publish original, high-quality research articles from a broad range of interests within combinatorics, number theory and allied areas. One volume of four issues is published annually.


Contents
1.The maximal order of Stern's diatomic sequence. Michael Coons, Jason Tyler
2.h-fold sums from a set with few products. Sergei Konyagin (Moscow)
3.Numerical computations on the zeros of the Euler double zeta-function I. Kohji Matsumoto, Mayumi Shoji
4.Point sets with every triangle having a large angle. István Tomon
5.Diophantine approximations with Pisot numbers. V. Zhuravleva